Year: 2016, Number: 12

  1. Ashok Dnyandeo Godase, Machindra Baban Dhakne
    DETERMINANTAL IDENTITIES FOR k LUCAS SEQUENCE
    Journal of New Theory 12 (2016) 1-7
    Full text PDF
  2. Sharmistha Bhattacharya (Halder), Gour Pal
    A STUDY ON PRE-mX CONTINUOUS FUNCTION
    Journal of New Theory 12 (2016) 8-22
    Full text PDF
  3. Serkan Atmaca
    COMPACTIFICATION OF SOFT TOPOLOGICAL SPACES
    Journal of New Theory 12 (2016) 23-28
    Full text PDF
  4. Otchana Thevar Ravi, Subramanian Jeyashri, Stanis Laus Pious Missier
    DECOMPOSITIONS OF TOPOLOGICAL FUNCTIONS
    Journal of New Theory 12 (2016) 29-43
    Full text PDF
  5. Arafa Nasef, Roshdey Mareay
    ON SOME BITOPOLOGICAL SEPARATION AXIOMS
    Journal of New Theory 12 (2016) 44-50
    Full text PDF
  6. Uğur Duran, Mehmet Açıkgöz
    SYMMETRIC IDENTITIES INVOLVING CARLITZ'S-TYPE TWISTED (h,q)-TANGENT-TYPE POLYNOMIALS UNDER S5
    Journal of New Theory 12 (2016) 51-59
    Full text PDF
  7. Ahmed Abdel-Kader Ramadan, Enas Hassan El-kordy, Yong Chan Kim
    ON L-FUZZY INTERIOR (CLOSURE) SPACES
    Journal of New Theory 12 (2016) 60-74
    Full text PDF
  8. Debaroti Das, Juthika Mahanta
    BOUNDARY AND EXTERIOR OF A MULTISET TOPOLOGY
    Journal of New Theory 12 (2016) 75-84
    Full text PDF
  9. Debabrata Mandal
    BRIEF DISCUSSION ON NEUTROSOPHIC h-IDEALS OF Γ-HEMIRINGS
    Journal of New Theory 12 (2016) 85-94
    Full text PDF
  10. Demet Binbaşıoğlu, İlhan İçen, Yılmaz Yılmaz
    SOME NEW CONCEPTS IN TOPOLOGICAL GROUPS
    Journal of New Theory 12 (2016) 95-101
    Full text PDF
  11. Naim Çağman
    EDITORIAL
    Journal of New Theory 12 (2016) 102-102
    Full text PDF